# SDR ASAA2022060138524

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 24,461 hours, 7,563 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141204
- Condition: Faulty
- Location: Ram Air Exhaust
- Part time: 1,097 hours, 311 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT CAME ON DURING RECALL. GROUNDED - YES. REMOVED & REPLACED R/H RAM AIR ACTUATOR B737-900 AMM 21-51-21. OPS CHECK NORMAL.
